# SDR UIEA2021040500838

- Difficulty date: April 4, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,980 hours, 20,795 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Part serial: 16054920
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENGINE NO LIGHT OFF FIRST ATTEMPT WITH ENG START IN "SINGLE". SECOND START NORMAL WITH SWITCH IN "BOTH".  DISCOVERED EICAS MESSAGE R ENG IGNITOR 2, CONFIRMED FAULT ON R PIMU. REMOVED R ENG NR 2 IGNITER AND INSTALLED NEW IGNITER IAW AMM 74-21-02. OPS CHECK GOOD.
